Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have unplanned pregnancy. Want to abort

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions

3 years back i married and i have one child,we paln to stop with only one but by unplanned my got pregency this month,her last period date was 16th july, so pls advice me for any tablets she can get out of that pls help, pls provide me the precription for this by mail and dodages also
Posted Wed, 26 Sep 2012 in Abortion and Stillbirth
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
You can use abortion pill for the abortion.
This abortion pill comes by the name of MTP kit.
This MTP kit cones in a pack.
How to use MTP kit

Each pack contains 5 tablets - 
1 tablet of Mifepristone…200 mg 
4 tablets of Misoprostol, each containing Misoprostol…200 mcg

MTP Kit is indicated for the medical termination of intrauterine pregnancy up to 63 days of gestation. For purposes of this treatment, pregnancy is dated from the first day of the last menstrual period in a presumed 28 days cycle with ovulation occurring at mid-cycle.
The duration of pregnancy may be determined from menstrual history and by clinical examination. Ultrasonographic scan should be used if the duration of pregnancy is uncertain, or if ectopic pregnancy is suspected.
Any intrauterine device [“IUD”] should be removed before treatment with mifepristone and misoprostol begins.
The dosage is mifepristone 200 mg orally followed 48 hours later by misoprostol 800 mcg (4 tablets of 200 mcg) vaginally or orally.
Bleeding occurs 4 hours later and may continue for some time.
The patient should return for a follow-up visit approximately 14 days after the administration of mifepristone. This visit is very important to confirm by clinical examination or ultrasonographic scan that a complete termination of pregnancy has occurred.
In case of failure of complete termination of pregnancy by MTP kit,surgical abortion is done.

Since use of MTP kit of your own can cause problem,you should consult a gynecologist and get the termination of pregnancy done under her supervision.

I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Follow-up: Have unplanned pregnancy. Want to abort 33 minutes later
doctor thanq so much for reply, i am sorry the period date was 16th XXXXXXX pls advice the precription as per tat plssss
Answered by Dr. Pavan Kumar Gupta 34 minutes later
Although termination of pregnancy by MTP kit can be possible unto 15 weeks and you can go ahead with use of this MTP kit but only after consultation and under supervision of your gynecologist as risk of complications increases with advanced pregnancy.
Above answer was peer-reviewed by
Follow-up: Have unplanned pregnancy. Want to abort 10 days later
dear doctor sir, as per our earier transaction reg.the abortion for taken mtp kit as per guidelines, but there is no bleeding till now,

1 tablet of Mifepristone…200 mg - taken on 1/9/12 at 6.30pm
4 tablets of Misoprostol, each containing Misoprostol…200 mcg - 2 tabs on 3/9/12 at 6pm and 2 tabs on same day at 10pm , but didnt get bleeding till now so please advice and tell me how can proceed further pls

thanks n regards
Answered by Dr. Pavan Kumar Gupta 26 minutes later
Normally bleeding occurs after 4 to 6 hours but if nothing has happened till now, you may repeat 4 tablets of MISOPROSTOL now and take them at a time.
You should get bleeding.
If again it fails then you may have to get an ultrasound abdomen done along with urine examination.
Above answer was peer-reviewed by
Follow-up: Have unplanned pregnancy. Want to abort 2 days later
good morning doctor,

i have taken 4 tablets at a time yesterday night and i got started bleeding, and the bleeding is bit more than regular periods, till how many days i will get bleeding and any diet require for this time.

please suggest me for further action pls...
Answered by Dr. Pavan Kumar Gupta 1 hour later
Bleeding usually starts within four hours of using the pills, but it sometimes starts later. 
For some women, the bleeding and cramping and also other side effects like nausea, vomiting, diarrhea, headache, dizziness, and hot flashes or fever may occur shortly after taking Misoprostol
Bleeding is often the first sign that the abortion has begun. If the abortion continues, bleeding and cramps become more severe. Bleeding is often heavier than a normal menstruation, and there can be clots. The longer the pregnancy has developed, the heavier the cramps and the bleeding will be. If the abortion is complete, the bleeding and the cramps diminish. 
The heaviest bleeding typically occurs 2-5 hours after using misoprostol and usually slows down within 24 hours.  Some women bleed heavily for up to 48 hours and may pass clots days or even weeks after taking the misoprostol. It is normal for your body to take time to empty the uterus completely. Every woman’s body is different.
Get a ultrasound abdomen done after 15 days to see whether any remnants of fetus are there or not.
If something is found inside the uterus then D&C is done to empty the uterus completely.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor